# SDR COMA9910054

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SELECTOR LOCK DID NOT RELEASE AFTER TAKEOFF. SECURED LOOSE AIR/GROUND SENSOR WIRING CONNECTION (PO316).
